# SDR FDEA202506091078

- Difficulty date: June 9, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A57240194200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE CAVITY LOWER FACE OF UPPER FIXED PNL FOUND SUPPORT WEB CRACK NEAR L5   SPLR INBD. TRIMMED OUT AND INSTALLED REPAIR BRACKET REPAIR AT LH WING SKIN SUPPORT ABX144.2   I.A.W FEDEX EA NO : T6-5740-T0383807 P1, SEQ NO : 1013, TITLE : WING-ATTACH FITTINGS-LH   WING ABX144.2 BOX RIB - OUTBOARD SKIN SUPPORT-CRACK AT FWD LOWER CORNER. THE   REPAIR CLASSIFIED AS MINOR CAT.A PER GMM 6-2-100    NOTE: THIS REPAIR CHANGE THE CLASSIFICATION FROM MAJOR TO MINOR IN FINAL EA.
